# SDR CALA2018110902334

- Difficulty date: November 8, 2018
- Submitted: November 9, 2018
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 89,773 hours, 16,190 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 1114W41031
- Condition: Cracked
- Location: Bs 1035
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF NR LP 9131363 SUPPORT TASK - EA 5310-06900 OP 012 AD 2017-16 -10 RH BS1035 UNDERWING LONGERON WING SKIN, 1EA FASTENER HOLE FOUND CRACK AT WING SKIN. RH BS 1035 UNDERWING LONGERON WING SKIN REPAIRED AS PER ECRA 5710-02693 REV- ADD EMP:V896816 RII BY HX 140848
